# SDR AWXA200200294

- Difficulty date: March 11, 2002
- Submitted: April 4, 2002
- Operation: Air carrier
- Aircraft: N304AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 24011
- Aircraft time: 44,192 hours, 31,365 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Part number: 69434561
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAJOR REPAIR - DURING C-15 CHECK CORROSION WAS FOUND ON THE RT FLOOR SUPPORT LOWER STRAP IN THE AFT CARGO COMPARTMENT AT BS 849, RBL 19.   MAINTENANCE REMOVED CORROSION AND FOUND MATERIAL LOSS OUT OF LIMITS.  REMOVED CORRODED STRAP AT RBL 19, BS 849, FABRICATED AND INSTALLED A NEW STRAP.
